MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 363032
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: tubing was found to be leaking during priming.The source of the leaking was unable to be determined.The leakage occurred during the priming of a hazardous medication.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as (b)(4).It should be noted that b.Braun medical inc.Is issuing a voluntary medical device recall removal for lot number 0061641410 of infusomat space volumetric infusion pump administration sets (product number 363032).This lot was distributed between november 23, 2018 and march 20, 2019, and has an expiration date of august 31, 2022.B.Braun medical inc.Has identified through complaints the potential of the infusion pump administration set to leak and/or disconnect at the bonded joint between the tubing and injection site (y-site).
 
Additional Manufacturer Narrative
No samples were returned for evaluation.Three (3) pictures were provided by the end customer.Visual inspecton of the photos could not confirm the source of the reported leakage.Although the defect was not able to be confirmed from the photos, previous samples from the same lot have confirmed the defect associated with this issue.In order to address the issue of leakage disconnection at the bonded joints between the tubing and safeline injection sites, b.Braun has initiated a corrective action/preventative action capa 2019-005-dr which provides for root cause analysis and corrective action.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key8546997
Report Number9614279-2019-00065
Device Sequence Number19265178
Product Code FPA
UDI-Device Identifier04046964294297
UDI-Public04046964294297
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number363032
Device Lot Number0061641410
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer04/09/2019
04/09/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/14/2019
07/17/2019
Patient Sequence Number1